concern over son

hi, i'm concerned about my son, he lives with me and is basically a recluse. I finally managed to get him to see hi GP about being depressed after he completed a depression test online and agreed that he was. Anyway he's now on day two of taking the citalopram he was prescribed from the GP and has just asked me whether it is normal to get a very hot head at the back. Also he has said he is feeling more emotional ...he doesn't normally feel any emotions and he hasn't been crying out loud but he has tears in his eyes nd is talking a lot about his worries, which he also doesn't normally do. Any ideas what I can say to reassure him and what I can do to help?

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

4 Replies

oldestnewest
  • LaurieRose, let him talk away. It was the best thing I found that helped. Just be there, reassure him you're there for him. It makes the world of difference to be able to let it all out. Crying can release a lot of stress. Might be that now he has seen the doctor and got some help, it has released the tension he had built up. It's early days for his medication, keep him on it and just be there for him. A cuddle and a kind word beats any medication any day. Wish him luck from me. I've been there, I know what he's going through. It will get better.

  • Agreed

  • Thank you

  • Thank you that was very comforting and i will follow your advice. I hope youre well x

You may also like...